Bin Zhou

bin.zhou AT
Mathematical Sciences Institute,
John Dedman Building 27,
Australian National University,
Canberra, ACT 0200, Australia.
(61-2) 6125 2917
Research Interest:
My research area is differential geometry and partial differential equations.

Jiakun Liu and Bin Zhou, An obstacle problem for a class of Monge-Ampere typed functionals, Journal of Differential Equations, accepted.

Bin Zhou, The Sobolev inequality for complex Hessian equations, Mathematische Zeitschrift, accepted.

Bin Zhou, The first boundary value problem for Abreu's equation, International Mathematics Research Notice, 2012 (7): 1439-1484. doi: 10.1093/imrn/rnr076.

Bin Zhou, The Bernstein theorem for a class of fourth order equations, Calculus of Variations and PDE, 43(2012), 25-44.

Xu-jia Wang and Bin Zhou, Variational problems of Monge-Ampere type, in Fifth International Congress of Chinese Mathematicians Part 1, AMS/IP Studies in Advanced Mathematics, Vol. 51, Amer. math. Soc., Providence, RI, 2012, 383-296.

Xu-jia Wang and Bin Zhou, On the existence and nonexistence of extremal metrics on toric Kahler surfaces, Advances in Mathematics, 226(2011), 4429-4455.

Bin Zhou and Xiaohua Zhu, Minimizing weak solutions for Calabi's extremal metrics on toric manifolds, Calculus of Variations and PDE, 32(2008), 191-217.

Bin Zhou and Xiaohua Zhu, K-stability on toric manifolds, Proceedings of American Mathematical Society, 136(2008), 3301-3307.

Bin Zhou and Xiaohua Zhu, Relative K-stability and modified K-energy on toric manifolds, Advances in Mathematics, 219(2008), 1327-1362.